# SDR DALA2023120810056

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 71,441 hours, 23,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 BULLNOSE EMERGENCY LIGHTS INOPERATIVE AT SEATS 17 A/B/C, 19 D/E/F, 20 A /B/C, 21 D/E/F OVERHEAD BINS. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK M11486 PER B757 AMM 33-51. OPS CHECKS GOOD. (4401682)
